Yıldırım, Yakup, Yaşar, Emrullah (2017) Multiple exp-function method for soliton solutions of nonlinear evolution equations. Chinese Physics B, 26. 70201pp. doi:10.1088/1674-1056/26/7/070201
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Multiple exp-function method for soliton solutions of nonlinear evolution equations | ||
Journal | Chinese Physics B | ||
Authors | Yıldırım, Yakup | Author | |
Yaşar, Emrullah | Author | ||
Year | 2017 (June) | Volume | 26 |
Publisher | IOP Publishing | ||
DOI | doi:10.1088/1674-1056/26/7/070201Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 6008431 | Long-form Identifier | mindat:1:5:6008431:0 |
GUID | 0 | ||
Full Reference | Yıldırım, Yakup, Yaşar, Emrullah (2017) Multiple exp-function method for soliton solutions of nonlinear evolution equations. Chinese Physics B, 26. 70201pp. doi:10.1088/1674-1056/26/7/070201 | ||
Plain Text | Yıldırım, Yakup, Yaşar, Emrullah (2017) Multiple exp-function method for soliton solutions of nonlinear evolution equations. Chinese Physics B, 26. 70201pp. doi:10.1088/1674-1056/26/7/070201 | ||
In | (n.d.) Chinese Physics B Vol. 26. IOP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |